Submit questions for Dr. Julio Garcia
Posted 30 May 2007 - 03:19 PM
Our new volunteer contacted Dr. Garcia and asked if he would be willing to do an interview with us. He agreed. We'll be talking to him on Friday and will ask him your questions. Please post questions below in this thread and we'll ask him for you!
Posted 30 May 2007 - 03:32 PM
Posted 30 May 2007 - 06:08 PM
2: I also have had the same redmarks for about a year and there is no sign of fading. Is this normal?
3: what is the best treatment for the red marks.
Posted 30 May 2007 - 07:14 PM
Posted 30 May 2007 - 07:17 PM
2nd: so far, how much improvement have they noticed between
fraxel 1 to the fraxel 2?
3rd: on average, how much improvement do doctors see with fraxel
2 on the patients?
4th: is fraxel the best treatment for acne scars on the market now?
thanks, as i will be considering this treatment when i am done with accutane.
Posted 30 May 2007 - 08:43 PM
Dear Dr Garcia. I am trying to schedule treatments. How long would you recommend waiting after Fraxel before doing Sculptra injections in specific scars (ie to let swelling go down for accurate injection)? Thanks
Answer: well I think most of the swelling from a Fraxel is gone in about 5 days so maybe a week or so should do. JG 5.17.07
Posted 30 May 2007 - 09:04 PM
Posted 30 May 2007 - 09:30 PM
2) What is the longest lasting filler on the market; any news on the potential fillers in the future?
Posted 30 May 2007 - 11:24 PM
Posted 31 May 2007 - 01:43 AM
Posted 31 May 2007 - 12:06 PM
Posted 31 May 2007 - 02:48 PM
Perhaps the medical industry has something now available I'm not aware of?
Posted 31 May 2007 - 03:46 PM
just another1 - have you tried accutane?
imtrying - depends on the type of scar. Read the faq on top of this section for more info.
Posted 31 May 2007 - 06:45 PM
Posted 31 May 2007 - 10:31 PM
I've been reading his site for awhile now. I think I can answer this one. Yes, he believes the co2 is the best treatment. However, greater downtime and greater risk. But greater results.
Posted 01 June 2007 - 06:14 AM
when having used to much of a topical, skin can flare up with red spots and irritation. are there some recommendations on how to repair your skin before using the topical again? I ask this because I think irritation may be something that sustains my acne....on the other hand, completely stopping with medication is also not acceptable.
Posted 01 June 2007 - 08:04 AM
Posted 02 June 2007 - 02:48 PM
Posted 02 June 2007 - 05:20 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users